Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The algebraist's upper half-plane


Author: David Goss
Journal: Bull. Amer. Math. Soc. 2 (1980), 391-415
MSC (1970): Primary 14H05; Secondary 14A99
DOI: https://doi.org/10.1090/S0273-0979-1980-14751-5
MathSciNet review: 561525
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. V. G. Drinfeld, Elliptic modules, Math. Sb., 94 (1974), 594-627. (Russian) (English translation, Math USSR, Sb. 23 (1974), No. 4.)[Note] MR 384707
  • 2. D. Goss, π-adic Eisenstein series for function fields, Compositio (to appear).
  • 3. D. Goss, Modular forms for Fr[t], Crelle's Journal.
  • 4. David Goss, von Staudt for 𝐹_{𝑞}[𝑇], Duke Math. J. 45 (1978), no. 4, 885–910. MR 518110
  • 5. H. Grauert and L. Gerritzen, Die Azyklizität der affinoiden Überdeckungen, Global Analysis, Univ. of Tokyo Press, 1969, pp. 159-184. MR 255854
  • 6. R. Kiehl, Der Endlichkeitsatz für eigenliche Abbildungen in der nichtarchimedischen Funktionen Theorie, Invent. Math. 2 (1967), 191-214. MR 210948
  • 7. R. Kiehl, Theorem A and Theorem B in der nichtarchimedischen Funcktionen Theorie, Invent. Math. 2 (1967), 256-273. MR 210949
  • 8. S. Lang, Algebra, Addison-Wesley, Mass., 1965. MR 197234
  • 9. A. Ogg, Modular forms and Dirichlet series, Benjamin, New York, 1969. MR 256993
  • 10. A. Robert, Elliptic curves, Lecture Notes in Math. vol. 326, Springer-Verlag, Berlin and New York, 1973, pp. II 70-II. 85. MR 352107
  • 11. J.-P. Serre, A course in arithmetic, Springer-Verlag, Berlin and New York, 1973. MR 344216
  • 12. G. Shimura, Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, N0 11, Tokyo-Princeton, 1971. MR 314766
  • 13. J. Tate, Rigid analytic spaces, Invent. Math. 12 (1971), 257-258. MR 306196

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14H05, 14A99

Retrieve articles in all journals with MSC (1970): 14H05, 14A99


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14751-5

American Mathematical Society